# SDR CALA2013100391697

- Difficulty date: October 2, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 82,307 hours, 23,773 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ELEV PCU STATUS.  UNABLE TO CLEAR MESSAGE.  CYCLED BREAKERS, CYCLED ALT HYD SWITCHES & RAN ELEVATORS.  MESSAGE DID NOT CLEAR, APPLIED MEL 2721D. PARTS 643-9091  MR27314 C1283/SFO/03OCT.
